# SDR ASOA05686

- Difficulty date: August 20, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fs499-516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE DOUBLERS AT FS 499 TO FS 516, LBL 44 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS SUBMITTING  A DAMAGE REPORT TO MFG  FOR ISSUANCE OF AN REO TO DETERMNE THE APPROPRIATE CORRECTIVE ACTION.  (K)
